Q. Getting a weird lightheadedness and pain behind my eyes. Why?

Answered by Dr. Sameer Kumar and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Lightheadedness or Hypoglycemia? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

From time to time, I get a weird lightheaded sensation. I feel such weird sensation while reading, looking at my cell phone, watching television or driving at night. For a moment, I feel as though I may pass out. But, I do not pass out and it goes away quickly. Sometimes, it happens a few times in a row. Afterwards, it is followed with pain behind my eyes and a slight headache. But, that does not last long. What could this be? This has been going on for a couple of months now. I happened a year or so ago, when I was on blood pressure medication. But, it has stopped until my recent episodes in these past couple of months.


Related Questions:
What do you think about drinking water from copper vessels?
My husband had five episodes of hypoglycemia in a single day. What could be causing all these?
What are the reasons for hypoglycemia?
 

Dr. Sameer Kumar
MBBS., MS (OBS/GYNAE)., FMAS., DMAS., FELLOWSHIP IS ASSISTED REPRODUCTIVE TECHNIQUES
Infertility, Obstetrics And Gynaecology

Hello,

Welcome to icliniq.com.

  • The most likely reasons for such episodes are likely to be hypoglycemia or hypotension. Both can manifest with similar presentations with mild dizziness followed by headaches.
  • It is necessary that you should get your blood sugar levels and your blood pressure levels duly monitored.
  • If you are found to be having low blood pressure, then you need to increase your water intake and if hypoglycemia, then prevention would have to be followed. You should get an examination done at your physician office and take an informed decision.

For further information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


My husband had five episodes of hypoglycemia in a single day. What could be causing all these?
Query: Hi doctor, My husband has type 1 diabetes. He has had no Insulin today but has had five hypos today, and his sugar levels are dropping again. He had his regular food all day, drank juice and cans of coke. He has not done anything different to any other day and also has not been stressed either. He t...  Read Full »
Dr. Swaraj S W
Endocrinologist

Answer: Hi, Welcome to icliniq.com. How long has he had diabetes? When you say hypo, what were his sugars? What is the dose of insulin that he is taking? Revert with the details to an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist  Read Full »
 
What herb can we add for purification of water in clay pot?
Query: Hello doctor, What herb can we add for purification of water in clay pot? Is there any way in Siddha to change the taste of water? Because water does not taste good due to its hardness.  Read Full »
Dr. Arul Amuthan
Pharmacologist

Answer: Hi, Welcome to icliniq.com. You can add the following to drinking water for purification:Nellikkai has to be dried (Amla dried) and can be added to drinking water. Nellikai wood (Amla wood chips) can also be added to drinking water. Thetran kottai (Strychnos potatorum) dried seed. When you rub this...  Read Full »
 
I have headache after using Nevanac ophthalmic suspension
Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Is it possible to cure my respiratory allergy and throat infection with some medicine?
Hi doctor, I am suffering from nose block, throat pain, fever, occasional running nose, and headache. I am taking Nasaf ...Read more »
Can inhaling enamel paint residual fumes cause health issues?
Hello doctor, I (66 years, 145 lbs) am using a can of enamel paint in my basement. Total of 1 to 2 minutes. Had a mask ...Read more »
Arthritis in Its Many Forms
Arthritis is defined as the inflammation of a joint. There are various types of arthritis and despite their similarities ...Read more »